# SDR GTIA2021061435800

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N509NK
- Make and model: Airbus A319-132
- Aircraft serial: 2603
- Aircraft time: 54,112 hours, 24,937 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH WING TOP SKIN AT STA 827 RIB 15 STR 9. RAF 2748809-2 OPENED.-REWORKED RHWING UPPER SKIN PANEK#1, RIB15, STR9 PER REO INSTRUCTIONS L23210, R572-58616, REF RDAF 80924641/03861003/2021#A EO 5721-2112.REQUIRES REINSPECT FROM EMBODIMENT AT 13800FC/ 27700FH. INTERVALS13800FC/277800FC CAT B
